# SDR CALA2013082690776

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 66,928 hours, 23,552 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING SEAT 11ABC IS FLASHING ON & OFF INFLIGHT.   DEBRIEF FLIGHT ATTENDANTS STATED EMERGENCY EXIT LIGHT PATH LIGHTING AT SEAT 11C WAS LOOSE.  SECURED EMERGENCY EXIT LIGHT PATH LIGHTING TRACK IN AREA OF SEAT 11C EMERGENCY EXIT LIGHT PATH LIGHTING CHECKED GOOD.
